# SDR 96FDEA00846

- Difficulty date: April 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N506FE
- Make and model: Boeing 727-25
- Aircraft serial: 18277
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: BAC1511966
- Condition: Corroded
- Location: Bs 1148
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR0386 AND 004, CORROSION ON FRAME BS 148 BETWEEN STR 14 TO 15R.  *S/D*  REMOVED DAMAGED FRAME DOUBLER AND FAIL-SAFE, REPLACED WITH FABRICATED REPAIR PARTS AT BS 1130 BETWEEN STR 14R AND 15R IAW FEDEX SRM 51-40-3 FIG 1 53-10-2.
